# SDR HNAA2015011200015

- Difficulty date: January 12, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 46,096 hours, 52,490 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 31000010
- Part serial: 307301
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD ENGINE FIRE BOTTLES WILL NOT TEST.  GAUGE READS ZERO ON FORWARD BOTTLE.  MISSING YELLOW DISCHARGE DISC.  R & R FIRE BOTTLE AND FORWARD SQUIB IAW WORK CARD 26-20-05X, 26-20-04F AND 26-20-22X.  OPS CHECKED GOOD, OK FOR SERVICE.
